共 50 条
- [24] Two-dimensional electrons in random magnetic fields: Universality class of random matrices [J]. PHYSICAL REVIEW B, 1996, 54 (06): : 4194 - 4206
- [25] On Absolute Moments of Characteristic Polynomials of a Certain Class of Complex Random Matrices [J]. Communications in Mathematical Physics, 2007, 273 : 561 - 599
- [28] Random matrices and random permutations [J]. PROCEEDINGS OF THE WORKSHOP ON NONLINEARITY, INTEGRABILITY AND ALL THAT: TWENTY YEARS AFTER NEEDS '79, 2000, : 207 - 218
- [29] ON RANDOM MATRICES [J]. THEORY OF PROBILITY AND ITS APPLICATIONS,USSR, 1967, 12 (02): : 301 - &
- [30] Random growth and random matrices [J]. EUROPEAN CONGRESS OF MATHEMATICS, VOL I, 2001, 201 : 445 - 456